Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 96, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 4, 2011, 1:50 PM CDT for Noxubee County, Mississippi. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 1:50 PM CDT (18:50 UTC)
- Expired
- Jul 4, 2011, 3:45 PM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 88 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2349 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410 WGUS54 KJAN 041850 FFWJAN MSC103-042145- /O.NEW.KJAN.FF.W.0096.110704T1850Z-110704T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 150 PM CDT MON JUL 4 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI... * UNTIL 445 PM CDT * AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR MACON...OR 20 MILES NORTHEAST OF PRESTON. THE STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEERBROOK AND BROOKSVILLE VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3324 8878 3325 8847 3303 8849 3303 8877 $$ MME
1 follow-up statement
549 WGUS74 KJAN 042045 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT MON JUL 4 2011 MSC103-042055- /O.CAN.KJAN.FF.W.0096.000000T0000Z-110704T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NOXUBEE MS- 345 PM CDT MON JUL 4 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NOXUBEE COUNTY... WIDESPREAD HEAVY RAINFALL OVER NOXUBEE COUNTY HAS SUBSIDED...AND NO SIGNIFICANT FLASH FLOODING HAS BEEN REPORTED...THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3324 8878 3325 8847 3303 8849 3303 8877 $$ DL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 11:00 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 4, 11:00 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1100 AM CDT MON JUL 4 2011 .UPDATE... OF PARTICULAR INTEREST THIS MORNING IS THE CONVECTIVE PRECIPITATION OVER NRN AR/WRN TN IN ASSOCIATION WITH A WEAK SHORTWAVE TROUGH AND FRONTAL BOUNDARY. AN OUTFLOW BOUNDARY EMANATING FROM THIS CONVECTION IS SURGING SOUTHWARD THROUGH ERN AR AND INTO NW MS...BUT IT REMAINS TO BE SEEN HOW MUCH OF A FOCUS THIS WILL SERVE FOR ADDITIONAL SHOWER/TSTM ACTIVITY THIS AFTN. HAVE INCREASED POPS A BIT ALONG THE HWY 82 CORRIDOR THIS AFTN/EVNG GIVEN PROGGED MID LEVEL HEIGHT FALLS AND POTENTIAL OUTFLOW BOUNDARY EFFECTS. OTHERWISE...THE FORECAST IS GENERALLY ON TRACK WITH SOME RISK FOR PULSE-SEVERE STORMS PRIMARILY DURING THE LATE AFTN/EARLY EVNG. /EC/ && .PREV DISCUSSION... /ISSUED 402 AM CDT MON JUL 4 2011/ SHORT TERM...THE AIR MASS WILL REMAIN UNSTABLE IN THE SHORT TERM WITH HEALTHY CAPE FIELDS...LAPSE RATES ABOVE 7 DEGREES AND LIFTED INDICES IN THE UPPER 20S. UPPER RIDGING WILL CONTINUE TO GIVE WAY WITH WEAK CYCLONIC FLOW DEVELOPING INTO NRN ZONES LATE IN THE DAY. DIFFUSE UPPER TROUGHING WILL WORK ITS WAY SWD INTO THE FORECAST AREA BY TUESDAY. SATELLITE PIX SHOW A FETCH OF DEEPER MOISTURE HAS WORKED INTO THE AREA FROM THE EAST. ANOTHER REGION OF DEEPER MOISTURE WILL WORK ITS WAY SWD INTO THE REGION AHEAD OF THE APPROACHING UPPER TROUGH. MAV MOS POPS REFLECT SLIGHTLY DRIER AIR OVER NRN ZONES...ESPECIALLY NWRN ZONES...BUT POPS FOR NERN ZONES LOOK TOO LOW. HAVE OPTED TO USE AVERAGE ENSEMBLE GFS MOS NUMBERS WHICH PAINT HIGHER RAIN CHANCES OVER EAST CENTRAL ZONES WHERE MOISTURE ADVECTION WILL BE A LITTLE HIGHER TODAY. MAV MOS POPS ALSO LOOK TOO LOW OVER NRN ZONES TOMORROW WHEN THE UPPER TROUGH AND ASSOCIATED MOISTURE FETCH APPROACH FROM THE NORTH. HAVE TRENDED ONCE AGAIN WITH AVERAGE ENSEMBLE GFS MOS NUMBERS WITH GENERALLY SCT CONVECTION ACROSS THE FORECAST AREA FOR TUESDAY. CONTINUED TREND OF AVERAGE ENSEMBLE GFS MOS FOR NIGHTTIME POPS... DECREASING CONVECTIVE COVERAGE OVERNIGHT. EXPECT TEMPERATURES TO BE A LITTLE LOWER TODAY THAN SUNDAY DUE TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...INCREASED CLOUD COVER AND DECREASING HEIGHTS. EVEN SO...INCREASED HIGHS SLIGHTLY OVER MOS NUMBERS FOR TODAY IN CONSIDERATION OF WARM SOIL TEMPS AND THE RECENT COOLER MAV MOS BIAS ON AFTERNOON TEMPS. LONG TERM...(WEDNESDAY THROUGH SUNDAY)...THE UPSWING IN AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS. A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS. AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES. VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE. REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING HOURS. ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/ && .AVIATION... A FEW SITES REPORTED VISIBILITY RESTRICTIONS TO 5SM BETWEEN 11-12Z THIS MORNING BUT THE PATCHY FOG HAS BURNED OFF AND VFR CONDITIONS WERE BEING REPORTED AREAWIDE. VFR CONDITIONS WILL PREVAIL UNTIL ISOLATED TO SCT SHWRS AND TSTMS DEVELOP DURING THE AFTERNOON. SCT-BKN DECKS 3-5K FEET CAN BE EXPECTED THIS AFTERNOON WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. MOST OF THE CONVECTION WILL DISSIPATE BY 03Z THU BUT MODELS ALSO INDICATE SOME ACTIVITY MAY PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER SOUTH. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM VISIBILITIES WILL AGAIN BE POSSIBLE... ESPECIALLY AREAS THAT RECEIVE SIGNIFICANT RAINFALL TODAY. /22/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 4, 5:00 AM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 500 AM CDT MON JUL 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 051000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 500 AM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH...QUARTER SIZE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. AFTERNOON HEATING WILL PRODUCE A FEW SEVERE THUNDERSTORMS IN THE MOIST AND UNSTABLE AIR MASS CURRENTLY IN PLACE ACROSS THE AREA. WITH MANY OUTDOOR ACTIVITIES TAKING PLACE THIS 4TH OF JULY HOLIDAY... PLEASE REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN STRIKE MANY MILES FROM THE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Jul 4, 12:41 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1241 PM CDT MON JUL 4 2011
MSZ058-041820-
CLARKE MS-
1241 PM CDT MON JUL 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF CRANDALL AT 1241
PM CDT...MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3186 8858 3185 8858 3182 8884 3183 8890
3197 8890 3215 8846 3189 8846
TIME...MOT...LOC 1741Z 247DEG 5KT 3186 8860
MMESpecial weather statement, Jul 4, 1:13 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 113 PM CDT MON JUL 4 2011 MSZ054-062-063-041850- LINCOLN MS-LAWRENCE MS-COPIAH MS- 113 PM CDT MON JUL 4 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF BROOKHAVEN AT 111 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL COPIAH...WESTERN LAWRENCE AND LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3173 9017 3136 9017 3136 9062 3170 9057 TIME...MOT...LOC 1811Z 045DEG 2KT 3162 9036 MME
Special weather statement, Jul 4, 1:15 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 115 PM CDT MON JUL 4 2011 ARZ074-075-LAZ007-041855- ASHLEY AR-CHICOT AR-MOREHOUSE LA- 115 PM CDT MON JUL 4 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF BERLIN AT 115 PM CDT...MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND NORTHEASTERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3303 9144 3284 9168 3309 9191 3327 9156 TIME...MOT...LOC 1815Z 317DEG 5KT 3308 9168 MME
Special weather statement, Jul 4, 1:24 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
124 PM CDT MON JUL 4 2011
MSZ056-057-065-066-041900-
COVINGTON MS-JONES MS-SMITH MS-JASPER MS-
124 PM CDT MON JUL 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF STRINGER AT 121
PM CDT. THE STORM WAS NEARLY STATIONARY.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN JASPER...SOUTHEASTERN SMITH...NORTHWESTERN
JONES AND NORTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3176 8918 3162 8926 3173 8951 3196 8935
3188 8911
TIME...MOT...LOC 1821Z 027DEG 2KT 3180 8931
MMESpecial weather statement, Jul 4, 1:28 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 128 PM CDT MON JUL 4 2011 MSZ039-041910- NOXUBEE MS- 128 PM CDT MON JUL 4 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF BROOKSVILLE AT 129 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3303 8854 3304 8880 3327 8880 3328 8852 TIME...MOT...LOC 1829Z 007DEG 3KT 3318 8867 MME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:10 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Jul 3, 7:13 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 3, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 41 min |
| Jul 3, 7:33 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Jul 3, 7:49 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 3, 8:23 PM CDT | Special Weather Statement | JAN | Lowndes | 42 min |
| Jul 3, 8:28 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 3, 8:36 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Jul 3, 8:48 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 3, 9:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 41 min |
| Jul 3, 9:30 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 3, 9:54 PM CDT | Special Weather Statement | JAN | Attala, Choctaw | 26 min |
| Jul 3, 10:07 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 23 min |
| Jul 3, 10:22 PM CDT | Special Weather Statement | JAN | Choctaw | 28 min |
| Jul 4, 12:41 PM CDT | Special Weather Statement | JAN | Clarke | 39 min |
| Jul 4, 1:13 PM CDT | Special Weather Statement | JAN | Lincoln | 37 min |
| Jul 4, 1:24 PM CDT | Special Weather Statement | JAN | Jones | 36 min |
| Jul 4, 1:28 PM CDT | Special Weather Statement | JAN | Noxubee | 42 min |
| Jul 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Jul 4, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 62 min |
| Jul 4, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 64 min |
| Jul 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 28 min |
| Jul 4, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 65 min |
| Jul 4, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 46 min |
| Jul 4, 2:22 PM CDT | Special Weather Statement | JAN | Jasper, Lauderdale, Newton | 58 min |
| Jul 4, 2:36 PM CDT | Special Weather Statement | JAN | Copiah | 59 min |
| Jul 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 65 min |
| Jul 4, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 55 min |
| Jul 4, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 61 min |
| Jul 4, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 46 min |
| Jul 4, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 44 min |
| Jul 4, 3:20 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Jul 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 54 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Jul 4, 3:52 PM CDT | Flash Flood Warning | JAN | Kemper | 113 min |
| Jul 4, 4:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 32 min |
| Jul 4, 4:07 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 4, 4:11 PM CDT | Special Weather Statement | JAN | Leake | 29 min |
| Jul 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| Jul 4, 4:24 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jul 4, 4:34 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 61 min |
| Jul 4, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 41 min |
| Jul 4, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| Jul 4, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jul 4, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 44 min |
| Jul 4, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 56 min |
| Jul 4, 5:31 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| Jul 4, 5:34 PM CDT | Special Weather Statement | JAN | Neshoba | 46 min |
| Jul 4, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 44 min |
| Jul 4, 6:08 PM CDT | Special Weather Statement | JAN | Leflore | 62 min |
| Jul 4, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 48 min |
| Jul 4, 6:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 4, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 67 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.